Alert archive / Nevada / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Elko, NV

September 3, 2023Humboldt County, Lander County, Nevada

NWS Elko, NV issued this flash flood warning at Sep 3, 2023, 12:07 PM PDT for Humboldt County, Lander County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2023, 12:07 PM PDT (19:07 UTC)
Expired
Sep 3, 2023, 6:20 PM PDT
In force
6 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

Counties Humboldt County, NV, Lander County, NV

The radar

The Elko radar (KLRX), 20 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 7.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2023-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2023-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WGUS55 KLKN 031907
FFWLKN
NVC013-015-032215-
/O.NEW.KLKN.FF.W.0007.230903T1907Z-230903T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Elko NV
1207 PM PDT Sun Sep 3 2023

The National Weather Service in Elko has issued a

* Flash Flood Warning for...
  Northeastern Lander County in north central Nevada...
  Southeastern Humboldt County in northwestern Nevada...

* Until 315 PM PDT.

* At 1207 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1.5 inches of rain have 
  fallen. The expected rainfall rate is 1 to 2 inches in 2 hours. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Battle Mountain, Argenta and Phoenix Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4064 11714 4077 11705 4077 11702 4070 11662
      4043 11686 4054 11722

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS

$$

95
2 follow-up statements
973 
WGUS55 KLKN 032203
FFWLKN
NVC013-015-040130-
/O.EXT.KLKN.FF.W.0007.000000T0000Z-230904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Elko NV
303 PM PDT Sun Sep 3 2023

The National Weather Service in Elko has extended the

* Flash Flood Warning for...
  Northeastern Lander County in north central Nevada...
  Southeastern Humboldt County in northwestern Nevada...

* Until 630 PM PDT.

* At 303 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1.5 inches of rain have 
  fallen. The expected rainfall rate is 1 to 2 inches in 2 hours. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Battle Mountain, Argenta and Phoenix Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4064 11714 4077 11705 4077 11702 4070 11662
      4043 11686 4054 11722

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS

$$

95
728 
WGUS75 KLKN 040120
FFSLKN

Flash Flood Statement
National Weather Service Elko NV
620 PM PDT Sun Sep 3 2023

NVC013-015-040130-
/O.CAN.KLKN.FF.W.0007.000000T0000Z-230904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humboldt NV-Lander NV-
620 PM PDT Sun Sep 3 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN LANDER AND 
SOUTHEASTERN HUMBOLDT COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1100 AM PDT Monday for 
portions of eastern, north central, northeast, northwest, and south 
central Nevada.

LAT...LON 4064 11714 4077 11705 4077 11702 4070 11662
      4043 11686 4054 11722

$$

95

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 11:17 AM PDT, 50 minutes earlier.

Area forecast discussion, Sep 3, 11:17 AM PDT, 50 minutes before
Area Forecast Discussion
National Weather Service Elko NV
1117 AM PDT Sun Sep 3 2023

.SYNOPSIS...Periods of heavy rainfall and thunderstorms continue
through the Labor Day weekend. Flooding remains a concern through
late Monday morning. In addition, some storms may be strong to
severe through the early evening, which may lead to wind gusts to
60 mph and hail one inch or larger. Monday and Tuesday night will
see cooler temps. Tuesday brings drier conditions through the
week.

&&

.SHORT TERM...Tonight through Monday night. Radar continues to be
active with various short fused products out at this time. Main
story is the upper level low, abundant subtropical moisture, and a
cold front that will continue to impact the weather across
northern and central Nevada this evening into tomorrow. Overnight
lows will be in the 40s and 50s.

For Monday and Monday night. All model solutions are showing the
departure of the upper low. In its wake, northwest to west flow
will commence. Isolated to scattered showers and thunderstorms can
be expected for portions of northeast Nevada where residual
moisture remains. In this same area, northwest winds 10 to 20 mph
with gusts to 30 mph are possible. In other locations winds are
expected to remain light. Highs will be in the 60s to low 70s.
Clear and cool conditions expected for Monday night. Some locales
may see the mid 30s, and frost/freeze products may be required.
Lows will be in the 30s and 40s.

.LONG TERM...Tuesday through Saturday

A quick moving weak shortwave upper trough will transit northern
NV Tuesday this trough will not have much to work with in the way
of moisture but it may generate a few showers across northern Elko
County before it departs. Wednesday, models support the upper
level ridge building back westward into southern Arizona. This
will keep NV under SW flow aloft, but the forecast position of the
high will help to quiet things down and keep thing dry for the
rest of the week into next weekend. A warming trend will start
Tuesday as highs warm back into upper 70s to upper 80s by the
weekend. Overnight lows will need to be watched for the
possibility of frost, especially Tuesday morning as lows look to
be in the mid 30s to mid 40s. Lows will start to recover back into
the low 40s to low 50s as the ridge builds west.

&&

.AVIATION...VFR conditions will be the primary flight conditions
for all terminals through Monday. Upper Trough will be generating
areas of showers and thunderstorms today and will continue through
Monday morning with all sites seeing good chances for impacts.
There is a threat for severe weather today with KWMC, KBAM, and
KTPH seeing a marginal risk, and KEKO and KELY seeing a slight
risk. Main hazards will be strong winds, large hail and heavy
rainfall. Terminals that experience storms will see short term
drops in conditions to MVFR to even IFR levels. Winds will
continue to be elevated, with S/SW winds of 20-30 KTS across
central Nevada terminals KTPH and KELY.

&&

.FIRE WEATHER...Northern and central Nevada has received decent
amounts of precipitation. Amounts on automated gauges are in the
one-tenth to one-quarter range, though locally higher amounts of
over an inch have been seen. Given this good showing, fire weather
conditions remain on the quiet side as overnight relative humidity
recoveries are excellent. Winds will remain breezy at times with
speeds up to 25 mph.The rain is forecast to come to an end Monday
with a day of cooler weather on Tuesday as highs barely climb into
the 60s. A warmup ensures during the middle portion of the week
though conditions are expected to remain dry.

&&

.LKN Watches/Warnings/Advisories...
Flood Watch through Monday morning Humboldt County...
Northeastern Nye County...Northern Elko County...Northern Lander
County and Northern Eureka County...Northwestern Nye County...
Ruby Mountains and East Humboldt Range...South Central Elko
County...Southeastern Elko County...Southern Lander County and
Southern Eureka County...Southwest Elko County...White Pine
County.

&&

86/98/98/86

In the hours before

Special weather statement, Sep 3, 11:33 AM PDT, 34 minutes before
Special Weather Statement
National Weather Service Elko NV
1133 AM PDT Sun Sep 3 2023

NVZ035-039-031900-
South Central Elko County NV-White Pine County NV-
1133 AM PDT Sun Sep 3 2023

...A strong thunderstorm will impact portions of north central White
Pine and southern Elko Counties through NOON PDT...

At 1133 AM PDT, Doppler radar was tracking a strong thunderstorm 21
miles west of Cherry Creek, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central White
Pine and southern Elko Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3985 11528 3991 11537 4019 11531 3992 11490
TIME...MOT...LOC 1833Z 224DEG 22KT 3992 11529

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Sep 3, 11:38 AM PDT, 29 minutes before
Special Weather Statement
National Weather Service Elko NV
1138 AM PDT Sun Sep 3 2023

NVZ030-036-031915-
Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
1138 AM PDT Sun Sep 3 2023

...A strong thunderstorm will impact portions of southeastern
Humboldt and northeastern Lander Counties through 1215 PM PDT...

At 1138 AM PDT, Doppler radar was tracking a strong thunderstorm 22
miles southwest of Battle Mountain, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Phoenix Mine and Trenton Canyon Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4033 11723 4039 11731 4077 11729 4037 11673
TIME...MOT...LOC 1838Z 224DEG 22KT 4040 11723

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

86
Special weather statement, Sep 3, 11:41 AM PDT, 26 minutes before
Special Weather Statement
National Weather Service Elko NV
1141 AM PDT Sun Sep 3 2023

NVZ036-038-031915-
Southwest Elko County NV-
Northern Lander County and Northern Eureka County NV-
1141 AM PDT Sun Sep 3 2023

...A strong thunderstorm will impact portions of southwestern Elko
and west central Eureka Counties through 1215 PM PDT...

At 1141 AM PDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Crescent Valley, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Elko
and west central Eureka Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4028 11637 4030 11647 4056 11651 4044 11608
TIME...MOT...LOC 1841Z 205DEG 16KT 4037 11639

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Sep 3, 11:55 AM PDT, 12 minutes before
Special Weather Statement
National Weather Service Elko NV
1155 AM PDT Sun Sep 3 2023

NVZ031-033-039-031930-
Southeastern Elko County NV-Northern Elko County NV-
South Central Elko County NV-
1155 AM PDT Sun Sep 3 2023

...A strong thunderstorm will impact portions of east central Elko
County through 1230 PM PDT...

At 1155 AM PDT, Doppler radar was tracking a strong thunderstorm near
Pequop Summit, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oasis and Pequop Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4096 11454 4100 11465 4129 11468 4115 11418
TIME...MOT...LOC 1855Z 204DEG 24KT 4103 11457

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Sep 3, 11:58 AM PDT, 9 minutes before
Special Weather Statement
National Weather Service Elko NV
1158 AM PDT Sun Sep 3 2023

NVZ034-038-031930-
Southwest Elko County NV-Ruby Mountains and East Humboldt Range NV-
1158 AM PDT Sun Sep 3 2023

...A strong thunderstorm will impact portions of central Elko County
through 1230 PM PDT...

At 1157 AM PDT, Doppler radar was tracking a strong thunderstorm near
Lamoille, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Heavy rainfall along with gusty winds could knock down tree
         limbs and blow around unsecured objects. Minor damage to
         outdoor objects is possible.

Locations impacted include...
Lamoille, Spring Creek, and Halleck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4069 11545 4078 11564 4110 11542 4097 11516
TIME...MOT...LOC 1857Z 219DEG 27KT 4082 11548

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

98
Special weather statement, Sep 3, 12:05 PM PDT, 2 minutes before
Special Weather Statement
National Weather Service Elko NV
1205 PM PDT Sun Sep 3 2023

NVZ036-037-031930-
Southern Lander County and Southern Eureka County NV-
Northern Lander County and Northern Eureka County NV-
1205 PM PDT Sun Sep 3 2023

...A strong thunderstorm will impact portions of central Lander
County through 1230 PM PDT...

At 1205 PM PDT, Doppler radar was tracking a strong thunderstorm 33
miles west of Grass Valley, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Antelope Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4034 11726 3994 11677 3975 11737 3985 11748
      3986 11746 3994 11748 3996 11751 4001 11754
TIME...MOT...LOC 1905Z 225DEG 20KT 4006 11718

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

86

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 5:11 PM PDTAreal Flood AdvisoryLKNLander64 min
Sep 2, 5:24 PM PDTAreal Flood AdvisoryLKNLander3 hr
Sep 2, 5:44 PM PDTSpecial Weather StatementLKN31 min
Sep 2, 6:12 PM PDTSpecial Weather StatementLKNLander33 min
Sep 2, 6:18 PM PDTAreal Flood AdvisoryLKNLander3 hr
Sep 2, 6:32 PM PDTAreal Flood AdvisoryLKNElko, Lander3 hr
Sep 3, 3:33 AM PDTSpecial Weather StatementLKN27 min
Sep 3, 3:37 AM PDTSpecial Weather StatementLKN23 min
Sep 3, 4:27 AM PDTSpecial Weather StatementLKNHumboldt33 min
Sep 3, 5:02 AM PDTAreal Flood AdvisoryLKNHumboldt, Lander5 hr
Sep 3, 5:02 AM PDTSpecial Weather StatementLKNHumboldt28 min
Sep 3, 5:04 AM PDTSpecial Weather StatementLKNHumboldt26 min
Sep 3, 5:32 AM PDTSpecial Weather StatementLKNHumboldt28 min
Sep 3, 5:41 AM PDTSpecial Weather StatementLKNHumboldt34 min
Sep 3, 6:50 AM PDTSpecial Weather StatementLKNHumboldt25 min
Sep 3, 6:58 AM PDTSpecial Weather StatementLKNHumboldt32 min
Sep 3, 7:18 AM PDTSpecial Weather StatementLKNHumboldt42 min
Sep 3, 7:54 AM PDTSpecial Weather StatementLKNHumboldt51 min
Sep 3, 8:33 AM PDTSpecial Weather StatementLKNHumboldt27 min
Sep 3, 9:16 AM PDTSpecial Weather StatementLKN29 min
Sep 3, 9:25 AM PDTSpecial Weather StatementLKNHumboldt35 min
Sep 3, 9:27 AM PDTSpecial Weather StatementLKN33 min
Sep 3, 9:39 AM PDTSpecial Weather StatementLKN36 min
Sep 3, 9:46 AM PDTSpecial Weather StatementLKN29 min
Sep 3, 10:22 AM PDTAreal Flood AdvisoryLKNElko, Humboldt8 hr
Sep 3, 10:36 AM PDTSpecial Weather StatementLKN24 min
Sep 3, 10:53 AM PDTSpecial Weather StatementLKN37 min
Sep 3, 11:07 AM PDTSpecial Weather StatementLKN38 min
Sep 3, 11:08 AM PDTSpecial Weather StatementLKNLander37 min
Sep 3, 11:20 AM PDTSpecial Weather StatementLKNElko25 min
Sep 3, 11:26 AM PDTSevere Thunderstorm WarningLKNElko34 min
Sep 3, 11:31 AM PDTSpecial Weather StatementLKNLander29 min
Sep 3, 11:33 AM PDTSpecial Weather StatementLKN27 min
Sep 3, 11:38 AM PDTSpecial Weather StatementLKN37 min
Sep 3, 11:40 AM PDTSevere Thunderstorm WarningLKNElko, White Pine35 min
Sep 3, 11:41 AM PDTSpecial Weather StatementLKNEureka34 min
Sep 3, 11:55 AM PDTSpecial Weather StatementLKN35 min
Sep 3, 11:55 AM PDTSevere Thunderstorm WarningLKNElko21 min
Sep 3, 11:58 AM PDTSpecial Weather StatementLKNElko32 min
Sep 3, 12:01 PM PDTSevere Thunderstorm Warning Considerable damage threatLKNHumboldt, Lander29 min
Sep 3, 12:05 PM PDTSpecial Weather StatementLKNLander25 min
Sep 3, 12:08 PM PDTSpecial Weather StatementLKN37 min
Sep 3, 12:11 PM PDTSpecial Weather StatementLKN34 min
Sep 3, 12:18 PM PDTAreal Flood AdvisoryLKNLander6 hr
Sep 3, 12:28 PM PDTSevere Thunderstorm Warning Considerable damage threatLKNElko, Eureka, Humboldt, Lander32 min
Sep 3, 12:31 PM PDTSpecial Weather StatementLKNLander29 min
Sep 3, 12:33 PM PDTSpecial Weather StatementLKNElko42 min
Sep 3, 12:45 PM PDTSevere Thunderstorm WarningLKNElko, Eureka30 min
Sep 3, 12:47 PM PDTSpecial Weather StatementLKN28 min
Sep 3, 12:49 PM PDTSpecial Weather StatementLKN26 min
Sep 3, 12:49 PM PDTSpecial Weather StatementLKNLander26 min
Sep 3, 12:50 PM PDTSpecial Weather StatementLKN25 min
Sep 3, 12:50 PM PDTSpecial Weather StatementLKN25 min
Sep 3, 12:59 PM PDTSpecial Weather StatementLKN31 min
Sep 3, 1:00 PM PDTSevere Thunderstorm WarningLKNElko30 min
Sep 3, 1:14 PM PDTSpecial Weather StatementLKN31 min
Sep 3, 1:16 PM PDTSpecial Weather StatementLKNLander29 min
Sep 3, 1:24 PM PDTSevere Thunderstorm WarningLKNEureka, Lander36 min
Sep 3, 1:28 PM PDTSpecial Weather StatementLKN32 min
Sep 3, 1:35 PM PDTSpecial Weather StatementLKNLander25 min
Sep 3, 1:36 PM PDTSpecial Weather StatementLKN24 min
Sep 3, 1:42 PM PDTSpecial Weather StatementLKN33 min
Sep 3, 1:45 PM PDTSpecial Weather StatementLKN30 min
Sep 3, 1:48 PM PDTSpecial Weather StatementLKNEureka27 min
Sep 3, 1:51 PM PDTSevere Thunderstorm Warning Considerable damage threatLKNElko, Eureka24 min
Sep 3, 1:56 PM PDTSpecial Weather StatementLKN34 min
Sep 3, 1:59 PM PDTSpecial Weather StatementLKN31 min
Sep 3, 2:06 PM PDTAreal Flood AdvisoryLKNElko, Eureka, Lander4 hr
Sep 3, 2:09 PM PDTSpecial Weather StatementLKNLander36 min
Sep 3, 2:14 PM PDTSpecial Weather StatementLKNElko31 min
Sep 3, 2:18 PM PDTSpecial Weather StatementLKNEureka27 min
Sep 3, 2:20 PM PDTSpecial Weather StatementLKN25 min
Sep 3, 2:26 PM PDTSpecial Weather StatementLKN34 min
Sep 3, 2:34 PM PDTSpecial Weather StatementLKNEureka26 min
Sep 3, 2:35 PM PDTSpecial Weather StatementLKNEureka25 min
Sep 3, 2:38 PM PDTSpecial Weather StatementLKNEureka37 min
Sep 3, 2:44 PM PDTAreal Flood AdvisoryLKNElko, Eureka, Lander, White Pine5 hr
Sep 3, 2:53 PM PDTSpecial Weather StatementLKNEureka37 min
Sep 3, 2:54 PM PDTSpecial Weather StatementLKNElko36 min
Sep 3, 2:58 PM PDTSevere Thunderstorm WarningLKNElko, Eureka, White Pine32 min

Nearby

Flash Flood Warnings in Nevada, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.